| Catalog Number |
52060 / 450-1323 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information, a leak was noticed from a small hole during the filling of the prosthesis with saline.As a result, the prosthesis was never introduced into the patient.A new testicular prosthesis was opened and placed.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Additional Manufacturer Narrative
Testicular implant was received for evaluation.A separation was noted in the shell of the testicular.This was a site of leakage.The separation appeared to have a central groove, indicating contact with sharp instrumentation such as a needle.Because this component was released according to manufacturing and quality control procedures, it was concluded that the observed instrument separation in the testicular shell occurred subsequent to the device packaging being opened.The testicular device was returned with saline inside.Based on the evaluation and information received, it was concluded that the separation most likely occurred inadvertently during the filling of the device prior to implant.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.
Event or Problem Description